# SDR 96FDEA00512

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 412, LT WING I/B AFT FLAP HAS TWO AREAS OF DELAMINATION ON UPPER SURFACE T/E 36 INCHES FROM END.  ACTUAL DAMAGE IS ON LOWER SURFACE APPROX 12.5 BY 5 INCHES.  REPAIRED DELAMINATION ON UPPER SURFACE SRM 51-40-6.
